# SDR 98ZZZX4309

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108RB
- Make and model: Lear 35A
- Aircraft serial: 097
- Engine: Garrtt TFE73122B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 30736383
- Condition: Failed
- Location: Rt Engine
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO HWO, PILOTS FELT RT ENGINE VIBRATION.  PILOTS REDUCED POWER AND LANDED HWO.  FOUND FRONT FAN BLADE MID-SPAN DAMPENER MISSING FROM FAN BLADE.  CYCLES:  3,766.
